Higher integrability of the gradient and dimension of the singular set for minimisers of the Mumford-Shah functional

Citation

Ambrosio, L, Fusco, N & Hutchinson, J 2003, 'Higher integrability of the gradient and dimension of the singular set for minimisers of the Mumford-Shah functional', Calculus of Variations and Partial Differential Equations, vol. 16, pp. 187-215.

Year

2003

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  07 July 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers